MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL
Model Number 1504-00-108
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that intraoperatively during primary knee-tep left side the femoral component was opened and found to be scratched on the surface.Another implant was available and used.No surgical delay, no adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device cannot confirm the reported allegation.The device was sent to depuy orthopaedics raynham manufacturing site who identified that the visual cosmetic defect was a polymer-like residue and not indentation on the part.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing investigation evaluation was performed for the finished device 150400108 attune cr fem lt sz 8 cem j77n89, and no manufacturing irregularities were identified.1) quantity manufactured: (b)(4).2) date of manufacture: 3/27/2020.3) any anomalies or deviations identified in dhr: na.4) expiry date: 4/30/2030.5) ifu reference: (b)(4).Device history review: a manufacturing investigation evaluation was performed for the finished device 150400108 attune cr fem lt sz 8 cem j77n89, and no manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned device cannot confirm the reported allegation.The device was sent to depuy orthopaedics raynham manufacturing site who identified that the visual cosmetic defect was a polymer-like residue and not indentation on the part.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing investigation evaluation was performed for the finished device 150400108 attune cr fem lt sz 8 cem j77n89, and no manufacturing irregularities were identified.Quantity manufactured: 12.Date of manufacture: 3/27/2020.Any anomalies or deviations identified in dhr: na.Expiry date: 4/30/2030 ifu reference: (b)(4).Device history review: a manufacturing investigation evaluation was performed for the finished device 150400108 attune cr fem lt sz 8 cem j77n89, and no manufacturing irregularities were identified.

Brand Name
ATTUNE CR FEM LT SZ 8 CEM
Common Device Name
ATTUNE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12696952
Report Number1818910-2021-23497
Device Sequence Number3991222
Product Code JWH
UDI-Device Identifier10603295041092
UDI-Public10603295041092
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-00-108
Device Catalogue Number150400108
Device Lot NumberJ77N89
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer12/03/2021
07/27/2022
06/22/2023
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date12/10/2021
07/28/2022
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown